# SDR CA970212006

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lear 35A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 426EN98
- Condition: Frozen
- Location: Main Gear
- Part time: 275 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

(CAN) AFTER NORMAL TAXI AND TAKEOFF, GEAR WAS SELECTED UP AND THE TWO MAIN GEAR LIGHTS CAME ON AND THE CYCLE STOPPED THERE.  GEAR WAS RE-SELECTED TWICE WITH SAME RESULTS.  FUEL DUMPED AND AIRCRAFT SUCCESSFULLY RETURNED TO BASE AND LANDED. THE AIRCRAFT WAS JACKED AND GEAR CYCLED SEVERAL TIMES WITH NO FAULT FOUND.  THE SQUAT SWITCHES WERE LUBRICATED AND AIRCRAFT RETURNED TO SERVICE.  NO FURTHER PROBLEMS ENCOUNTERED.  PARAT TC:  142.
